# SDR SIMA200914501

- Difficulty date: May 24, 2009
- Submitted: May 25, 2009
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3609, DURING A ROUTINE  MAINTENANCE CHECK, FOUND THAT THE FORWARD CEILING EMERGENCY LIGHT WOULD NOT ILLUMINATE.  CLEANED THE ELECTRICAL CONNECTORS OF THE LIGHT, OPS CK GOOD IAW SWPM 20-50-00, 33-50-15 AND 33-50-00.  AIRCRAFT RETURNED TO SERVICE.
